Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 193749, 10 pages
http://dx.doi.org/10.1155/2014/193749
Research Article

New Mixed Equilibrium Problems and Iterative Algorithms for Fixed Point Problems in Banach Spaces

1School of Mathematics and Sciences, Shijiazhuang University of Economics, Shijiazhuang 050031, China
2Department of Mathematics and Physics, North China Electric Power University, Baoding 071003, China

Received 30 October 2013; Accepted 16 December 2013; Published 9 January 2014

Academic Editor: Li Wei

Copyright © 2014 Minjiang Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Minjiang Chen, Jianmin Song, and Shenghua Wang, “New Mixed Equilibrium Problems and Iterative Algorithms for Fixed Point Problems in Banach Spaces,” Journal of Applied Mathematics, vol. 2014, Article ID 193749, 10 pages, 2014. doi:10.1155/2014/193749